On quasi-symmetric designs

Bagchi, Bhaskar (1992) On quasi-symmetric designs Designs, Codes and Cryptography, 2 (1). pp. 69-79. ISSN 0925-1022

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/lm481044p6417715...

Related URL: http://dx.doi.org/10.1007/BF00124210


In this paper we show that Lander's coding-theoretic proof of (parts of) the Bruck-Ryser-Chowla Theorem can be suitably modified to obtain analogous number theoretic restrictions on the parameters of quasi-symmetric designs. These results may be thought of as extensions to odd primes of the recent binary nonexistence results due to Calderbank et al. The results in this paper kill infinitely many feasible parameters for quasi-symmetric designs.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:979
Deposited On:25 Sep 2010 06:38
Last Modified:25 Sep 2010 06:38

Repository Staff Only: item control page